MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-619-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tri ts femur sz5 left; 5512-f-501 ;daz3i; tri ts baseplate size 6; 5521-b-600 ; edx4ga; tri press-fit stem 19mm x 100mm; 5565-s-019; 0066214m; triathlon femoral distal augment 5mm - size 5 left; 5540-a-501; evl7u; triathlonasymconeaugsz d lm/rl; 5549-a-241; ay5h; tri post augment sz5 5mm; 5543-a-500; eug3z; tri press-fit stem 18mm x 100mm; 5565-s-018; 0102684k; triathlon femoral distal augment 5mm - size 5 left; 5540-a-501; byv7h; tri post augment sz5 5mm; 5543-a-500; e3z4e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided. all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to infection.A femoral component, insert, and tibial baseplate were removed and a cement spacer with 2 stems added were implanted.Rep reported he may be able to obtain the usage sheet from the prior procedure, and otherwise confirmed that no further information will be released by the hospital or surgeon.Update 23/february/2021 wg: rep provided the usage sheet from the previous procedure.5 augments and 2 stems were also revised.

Brand Name
NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11509663
Report Number0002249697-2021-00481
Device Sequence Number2776382
Product Code MBH
UDI-Device Identifier07613327288278
UDI-Public07613327288278
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2024
Device Model Number5537-G-619-E
Device Catalogue Number5537-G-619-E
Device Lot NumberKX81T0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR